Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 61, Pages 3237-3247
http://dx.doi.org/10.1155/S016117120440653X

On some classes of almost periodic functions in abstract spaces

1Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, Poznań 61-614, Poland
2Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA

Received 15 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariusz Bugajewski and Gaston M. N'Guérékata, “On some classes of almost periodic functions in abstract spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 61, pp. 3237-3247, 2004. https://doi.org/10.1155/S016117120440653X.